# SDR USAA2009072091890

- Difficulty date: July 18, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 31,632 hours, 12,458 cycles
- System (JASC): 5270 · Door Warning System
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LOGPAGE:8517000 - FLT 108 - PHX-LAS - EMERGENCY EQUIPMENT - AFTER TAKEOFF, DOOR 2L SLIDE ARMED INDICATION DISAPPEARED.  FLIGHT ATTENDANT REPORT CABIN PRESSURE LIGHT ON DOOR 2L WAS FLASHING.  CLEANED DEBRIS FROM GIRT BAR AREA AT DOOR L2.  NO DAMAGE TO DOORS EVIDENT.  ARMED INDICATION - NORMAL OPERATION.
